Follow
Share

My 86 yr old mom is nauseated everyday all day long and effects her eating. But what is strange is that she eats sweets without be nauseated.


I checked her medication for side effects, her doctors do not know what is causing this.


Her illnesses: She was diagnosed with early stages of dementia, but still has not seen a Neurologist. She has a pacemaker for Afib. Type 2 diabetic. Anxiety.


Anyones parent having the same issue?

Is she eating sugar free sweets? The sweetener in them can cause tummy upset and the trots.

Metformin, can cause nausea, especially in the mornings.

Some B vitamins must be taken with good, otherwise they can cause vomiting.
Helpful Answer (0)
Reply to Tothill
Report

Mamacare, I can understand how your Mom feels. For me, it is side effects from both medications and vitamin supplements. Lot of trial and error. I finally found that I can tolerate organic vitamins compared to the more recognizable brand names. And my primary doctor tried different medications until she found one more user friendly.

Also, as we age, one can become intolerant to milk products. Therefore, if Mom loved her milk, substitute it with Lactaid brand, it tastes the same. Now, if Mom is enjoying chocolates without any side effects, it may not be dairy related as chocolates are made with dairy.

I now wonder if your Mom is dealing with acid reflex? That can also do a major tap dance on ones stomach making you feel like you can throw up. For me, I found that Tums Smoothie tablets work best :)

Check with your Mom's doctor before making any changes.
Helpful Answer (0)
Reply to freqflyer
Report

Have you talked to her doctor about the sugar intake? Could it be that something is amiss with her diabetes?

This could also be a ploy to get you to let her eat sweets instead of a balanced diet. It never ceases to surprise me how much a senior will plot and deceive to get their own way.
Helpful Answer (2)
Reply to Isthisrealyreal
Report

Ask a Question

Subscribe to
Our Newsletter